FREE delivery & 40% Discount for next 3 orders! Place your 1st order in.

Until the end of the sale:
00
days
00
hours
00
minutes
00
sec.

Affixocold Tablet [Caffeine (25mg) + Cetirizine (5mg) + Nimesulide (100mg) + Paracetamol (325mg) + Phenylephrine (5mg)]

Arkle Healthcare Pvt Ltd
SKU:

CSPd320690

Composition: Caffeine (25mg) + Cetirizine (5mg) + Nimesulide (100mg) + Paracetamol (325mg) + Phenylephrine (5mg)
6,000.00 Original price was: ₹6,000.00.6,000.00Current price is: ₹6,000.00.
600.00 per Tablet
strip of 10 tablets
WhatsAppChat
Affixocold Tablet [Caffeine (25mg) + Cetirizine (5mg) + Nimesulide (100mg) + Paracetamol (325mg) + Phenylephrine (5mg)]

Affixocold Tablet [Caffeine (25mg) + Cetirizine (5mg) + Nimesulide (100mg) + Paracetamol (325mg) + Phenylephrine (5mg)]

6,000.00

WhatsAppChat

Products are almost sold out

This product is about to run out

available only:

100

In Stock

Estimated delivery: Sep 09 - Sep 12

100% Money Back Guarantee

  • 10 days delivery

  • prepaid discounts

  • Tested & Delivered


In Treatment of Common cold Affixocold Tablet is a combination of medicines that effectively relieves symptoms of common cold such as blocked nose, runny nose, watery eyes, sneezing, and congestion or stuffiness. It helps to loosen thick mucus, making it easier to cough out. This makes it easier for air to move in and out. It shrinks the blood vessels and provides rapid relief that lasts for several hours.u003cbr>u003cbr>This medicine is safe and effective. It usually starts to work within a few minutes and the effects can last up to several hours. Take it as prescribed by the doctor. Do not stop using it unless you are advised to by your doctor. Taking this medicine enables you to live your life more freely without worrying so much about things that set off your symptoms.

  • Offer: Use code SAVE10 to get 10% off on your 1st order.

  • 100% Warranty: Shop risk free

Add to wishlist
Compare
SKU: CSPd320690 Category: Tags: , Brand:

Reviews

There are no reviews yet.

Be the first to review “Affixocold Tablet [Caffeine (25mg) + Cetirizine (5mg) + Nimesulide (100mg) + Paracetamol (325mg) + Phenylephrine (5mg)]”

Your email address will not be published. Required fields are marked *

Affixocold Tablet is used to treat common cold symptoms. It provides temporary relief from stuffiness in the nose. It also relieves allergy symptoms like a runny nose and watery eyes.Affixocold Tablet is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your doctor know about all other medications you are taking as some may affect, or be affected by this medicine.The most common side effects are nausea, diarrhea, vomiting, dryness in the mouth, insomnia, restlessness, fatigue, and headache. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. It can also cause dizziness and sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can make dizziness worse.Before taking it, you should tell your doctor if you have any kidney or liver diseases so that your doctor can prescribe a suitable dose for you. Also tell your doctor if you are pregnant, planning pregnancy, or breastfeeding.Note: As per the Ministry of Health and Family Welfare, Affixocold Tablet is banned for children under 12 years of age.

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Affixocold Tablet is to be taken with food.

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Affixocold Tablet is to be taken with food.

'- Alcohol : UNSAFE

It is unsafe to consume alcohol with Affixocold Tablet.

- Pregnancy : CONSULT YOUR DOCTOR

Affixocold Tablet is unsafe to use during pregnancy as there is definite evidence of risk to the developing baby. However, the doctor may rarely prescribe it in some life-threatening situations if the benefits are more than the potential risks. Please consult your doctor.

- Breast feeding : CONSULT YOUR DOCTOR

Information regarding the use of Affixocold Tablet during breastfeeding is not available. Please consult your doctor.

- Driving : UNSAFE

Affixocold Tablet may decrease alertness, affect your vision or make you feel sleepy and dizzy. Do not drive if these symptoms occur.

- Kidney : CAUTION

Affixocold Tablet should be used with caution in patients with kidney disease. Dose adjustment of Affixocold Tablet may be needed. Please consult your doctor.Use of Affixocold Tablet is not recommended in patients with severe kidney disease.

- Liver : UNSAFE

Affixocold Tablet is probably unsafe to use in patients with liver disease and should be avoided. Please consult your doctor.

If you miss a dose of Affixocold Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

strip of 10 tablets

Habit Forming :: No
Therapeutic Class :: RESPIRATORY

Treatment of Common cold

Store below 30?C

Q. What is Affixocold Tablet?::: Affixocold Tablet is a combination of five medicines: Caffeine, Cetirizine, Nimesulide, Paracetamol and Phenylephrine. This combination is helpful in relieving the symptoms of cold. These symptoms include body ache, headache, fatigue, fever, watery eyes, sneezing, cough, sore throat, runny and stuffy nose.| Q. Can I breastfeed while taking Affixocold Tablet?::: No, it is not advisable to breastfeed while using Affixocold Tablet. This medicine contains cetirizine, an antihistamine, which can pass into the breast milk and may harm the baby. Inform your doctor that you are breastfeeding if you are advised to take this medicine.| Q. Can the use of Affixocold Tablet cause damage to liver?::: Affixocold Tablet contains Paracetamol and Nimesulide. These medicines are known to cause harm to the liver especially in the doses above the recommended level. Also, avoid drinking alcohol while taking this medicine, as it may further increase your risk of liver damage. Use of this medicine should preferably be avoided in patients with the underlying liver disease. Contact your doctor immediately if you notice any early signs and symptoms of liver damage. These symptoms may include fever, rash, loss of appetite, nausea, vomiting, fatigue, stomach pain, dark urine, yellow skin or eyes and abnormal liver enzymes.| Q. Are there any foods which I should avoid while taking Affixocold Tablet?::: Affixocold Tablet contains caffeine. So, it is preferable to avoid medicines or food that also contain caffeine. Foods like coffee, tea, cola drinks and chocolate should be avoided as they may add to your total caffeine intake. Increased caffeine intake can cause difficulty in sleeping, you may experience tremors and/or may have chest discomfort. Also, avoid drinking alcohol (beer, wine, etc) while taking this medicine.| Q. Can the use of Affixocold Tablet cause sleepiness or drowsiness?::: Yes, Affixocold Tablet may make you feel drowsy or may cause you to fall asleep during your daily activities. Avoid driving a car, operating machinery, working at heights or participating in potentially dangerous activities until you know how the medicine affects you. Inform your doctor if you experience such episodes while taking this medicine.| Q. Are there any serious side effects associated with the use of Affixocold Tablet?::: Serious side effects with Affixocold Tablet are uncommon and rare. Tell your doctor as soon as possible if you notice allergic reactions, skin rash or peeling, mouth ulcers, breathing problems, unexplained bleeding, recurrent fevers or infections, vision disturbances, fast or irregular heartbeat. These side effects are uncommon but may be serious and may need urgent medical attention.| Q. Will a higher than the recommended dose of Affixocold Tablet be more effective?::: No, taking a higher than the recommended dose may not be more effective, rather it may increase the chances of having some serious side effects and toxicity. If you experience increased severity of your symptoms, that are not relieved by the recommended doses, please consult your doctor for re-evaluation.| Q. What are the instructions for the storage and disposal of Affixocold Tablet?::: Keep this medicine in the packet or the container it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.

Nausea
Diarrhea
Vomiting
Dryness in mouth
Insomnia (difficulty in sleeping)
Allergic reaction
Restlessness
Fatigue
Dizziness
Sleepiness
Increased liver enzymes
Headache

Same Salt comparison

Description

Affixocold Tablet is used to treat common cold symptoms. It provides temporary relief from stuffiness in the nose. It also relieves allergy symptoms like a runny nose and watery eyes.Affixocold Tablet is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your doctor know about all other medications you are taking as some may affect, or be affected by this medicine.The most common side effects are nausea, diarrhea, vomiting, dryness in the mouth, insomnia, restlessness, fatigue, and headache. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. It can also cause dizziness and sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can make dizziness worse.Before taking it, you should tell your doctor if you have any kidney or liver diseases so that your doctor can prescribe a suitable dose for you. Also tell your doctor if you are pregnant, planning pregnancy, or breastfeeding.Note: As per the Ministry of Health and Family Welfare, Affixocold Tablet is banned for children under 12 years of age.

Recently viewed items

100%
Add to wishlist
Compare

Glenci 1.25mg Syrup [Disodium Hydrogen Citrate (1.25mg)]

Glenmark Pharmaceuticals Ltd

Disodium Hydrogen Citrate (1.25mg)

Original price was: ₹6,000.00.Current price is: ₹6,000.00.
WhatsAppChat
100%
Add to wishlist
Compare

Affixocold Tablet [Caffeine (25mg) + Cetirizine (5mg) + Nimesulide (100mg) + Paracetamol (325mg) + Phenylephrine (5mg)]

Arkle Healthcare Pvt Ltd

Caffeine (25mg) + Cetirizine (5mg) + Nimesulide (100mg) + Paracetamol (325mg) + Phenylephrine (5mg)

Original price was: ₹6,000.00.Current price is: ₹6,000.00.
WhatsAppChat
100%
Add to wishlist
Compare

CZ L 5 mg/120 mg Capsule [Levocetirizine (5mg) + Pseudoephedrine (120mg)]

Lupin Ltd

Levocetirizine (5mg) + Pseudoephedrine (120mg)

Original price was: ₹3,196.00.Current price is: ₹3,196.00.
WhatsAppChat

Affixocold Tablet [Caffeine (25mg) + Cetirizine (5mg) + Nimesulide (100mg) + Paracetamol (325mg) + Phenylephrine (5mg)]

Original price was: ₹6,000.00.Current price is: ₹6,000.00.

In Stock

Shopping Cart

Your order qualifies for free shipping!

3Cef Novo 500 mg/250 mg Injection [Cefoperazone (500mg) + Sulbactam (250mg)]

0

Licit D Tablet [Levocetirizine (5mg) + Pseudoephedrine (120mg)]

0

1 Oxytime + Ointment [Ofloxacin (0.75% w/v) + Ornidazole (2% w/v) + Itraconazole (1% w/v) + Clobetasol (0.05% w/v)]

0

Pearl Milling Company Original Syrup - 24 fl oz

0

3A Sul 1000mg/500mg Injection [Cefotaxime (1000mg) + Sulbactam (500mg)]

0

Philadelphia Original Cream Cheese Spread - 12oz

0

3Cef Novo 250 mg/125 mg Injection [Cefoperazone (250mg) + Sulbactam (125mg)]

0

Subtotal: 30,230.40

View cartCheckout

Free Shipping on All Orders Over $750

Log in

You dont have an account yet? Register Now

WhatsApp

Chat

Type the product you want to search for and press enter.